# SDR DALA2021082605062

- Difficulty date: August 25, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N172DZ
- Make and model: Boeing 767332
- Aircraft serial: 29691
- Aircraft time: 90,181 hours, 19,737 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1702 EMERGENCY EXIT SIGNS AT R2 INOPERATIVE. CORRECTIVE ACTION: REINSTALLED R2 EXIT SIGN. SYSTEM OPERATION IS NORMAL. (LP 1924916)
